# SDR VJ9800620

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 218-588
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT FS 218 TO 588R, L18-L27, DENTED.  REPLACED SKIN IAW DC9 SRM 51-10-4, 51-10-3, 51-30-2, MM 34-10-0 AND AIRTRAN RES 191790 WITH DER APPROVAL BY DM BURCH NR NM1034.
